Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Reboxetine & Constipation

Posted by Bruce on November 12, 1999, at 10:24:08

In reply to Help! Reboxetine & Constipation, posted by Peter on November 11, 1999, at 17:41:04

> I just started Reboxetine 1 week ago and the main side effect I've noticed is major constipation. I started at only 4 mgs/day and now have reduced it to 2 mg. I've been drinking lots of prune juice and eating fiber but it helps minimally. Does anyone know if this particular side effect goes away over time? If not I don't think I'm going to last long on this drug. Any suggestions or help would be most appreciated! Peter

Hello !

I am starting my third week on Reboxetine. Constipation has definitely eased up. Most anti-cholinergic side effects have, for me. I still pee slowly, though. You?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bruce thread:14098